advertisement
Question
Posted by: ADHDude | 2010/03/27

I would like to have my eyes removed

Due to the unfortunate incedents of my side effects to Ritalin and coverups by doctors and drug companies, I would like to have my eyes removed because I get horrible flashing images behind my eyes when I try to sleep or when I get the feeling where my mind is moving to fast for my environment. Where can I get this done?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Please, please, ADHDude, listen to me, and I am speaking to you entirely sincerely. I do understand that you are suffering at present, in ways that most people cannot understand, and which maybe has not yet been properly respected. But I can assure you that what you suggest, though it testifies to how awful you feel abou all this, is NOT at all something that would be helpful, and would almost certainly make the symptoms and problems you describe even worse. The horrible flashing images are not originating in your eyes, and would still occur even if your eyes were damaged. Combining those images ( which you didn't mention in your previous messages ) and this sensation of your mind moving too fast, it is clear that this is a problem originating within your brain, and which should respond well to very different treatment indeed. I can see exactly how ritalin or any such stimulant could have made these sensations worse. But different treatment, including medication that could slow down that sensation of the mind going too fast, and which are very useful in helping one's brain to stop perceiving those unpleasant images or visions.

I think you really urgently need to see a good psychiatrist, someone very different from whoever you have seen before and whoever has been recommending Ritalin to you, for a fresh assessment. Tell him exactly what you have said in this message, and discuss with him the far more realistic treatment options which he could provide to you.

I understand that you might not find it easy to trust doctors and drugs in this situation, but whatever harm may have been caused before, was due to people with insufficient expertise using the wrong drugs and using them badly.

Seeing the right sort of doctors, psychiatrist with proper training in how the brain functions and sometimes misfunctions, could help more than you can perhaps imagine.

Maybe if you can locate a good psychiatrist specialist near you you could see him, or perhaps go to the casualty department of your nearest medical school, and discuss in detail your problems and your latest feelings of desperation about these images, and let them arrange for you to see one of the academics there, for a proper assessment and for properly expert treatment that could stop both the horrible symptoms you describe, and any others relating to them, and enable you to start feeling better, calmer, more confident, and more safe.

Please do nothing to harm yourself, but get the proper expert help you need and deserve. And after you have seen the right specialist and begun proper treatment, do come back to the forum and let us know how things are improving for you.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Maria | 2010/03/27

You''ve got serious problems Dude. Are you seeing a psychiatrist and / or psychologist on a regular basis?

Reply to Maria
Posted by: cybershrink | 2010/03/27

Please, please, ADHDude, listen to me, and I am speaking to you entirely sincerely. I do understand that you are suffering at present, in ways that most people cannot understand, and which maybe has not yet been properly respected. But I can assure you that what you suggest, though it testifies to how awful you feel abou all this, is NOT at all something that would be helpful, and would almost certainly make the symptoms and problems you describe even worse. The horrible flashing images are not originating in your eyes, and would still occur even if your eyes were damaged. Combining those images ( which you didn't mention in your previous messages ) and this sensation of your mind moving too fast, it is clear that this is a problem originating within your brain, and which should respond well to very different treatment indeed. I can see exactly how ritalin or any such stimulant could have made these sensations worse. But different treatment, including medication that could slow down that sensation of the mind going too fast, and which are very useful in helping one's brain to stop perceiving those unpleasant images or visions.

I think you really urgently need to see a good psychiatrist, someone very different from whoever you have seen before and whoever has been recommending Ritalin to you, for a fresh assessment. Tell him exactly what you have said in this message, and discuss with him the far more realistic treatment options which he could provide to you.

I understand that you might not find it easy to trust doctors and drugs in this situation, but whatever harm may have been caused before, was due to people with insufficient expertise using the wrong drugs and using them badly.

Seeing the right sort of doctors, psychiatrist with proper training in how the brain functions and sometimes misfunctions, could help more than you can perhaps imagine.

Maybe if you can locate a good psychiatrist specialist near you you could see him, or perhaps go to the casualty department of your nearest medical school, and discuss in detail your problems and your latest feelings of desperation about these images, and let them arrange for you to see one of the academics there, for a proper assessment and for properly expert treatment that could stop both the horrible symptoms you describe, and any others relating to them, and enable you to start feeling better, calmer, more confident, and more safe.

Please do nothing to harm yourself, but get the proper expert help you need and deserve. And after you have seen the right specialist and begun proper treatment, do come back to the forum and let us know how things are improving for you.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement